# SDR GUUA05180701

- Difficulty date: May 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 22,065 hours, 25,995 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT:9167 PBI/TLH - AFTER TAKEOFF LANDING GEAR DID NOT RETRACT.  RETURNED TO PBI, SELECTED GEAR DOWN LEFT MAIN GEAR WOULD NOT GIVE A SAFE DOWN LOCKED INDICATION.  MANUALLY EXTENDED LANDING GEAR.  LANDED WITHOUT INCIDENT.  RESECURED MAIN LANDING GEAR LEFT AND RIGHT SQUAT SWITCH CONNECTORS. OPERATIONAL CHECK NORMAL.
